BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A variational approach to some boundary value problems in the half line

Participants in the publication
J.M. GOMES (Author)
L. SANCHEZ (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2005

Where published
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK

Publication Identifiers
ISSN - 0044-2275

Volume
56

Starting page
192
Last page
209

Rankings
Web Of Science Q3 (2005) - 0.455 - Mathematics, applied
SCIMAGO Q3 (2005) - 0.543 - Applied Mathematics
SCIMAGO Q3 (2005) - 0.543 - Mathematics (miscellaneous)
SCIMAGO Q2 (2005) - 0.543 - Physics and Astronomy (miscellaneous)


Export

APA
J.M. GOMES, L. SANCHEZ, (2005). A variational approach to some boundary value problems in the half line. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 56, 192-209. ISSN 0044-2275. eISSN .

IEEE
J.M. GOMES, L. SANCHEZ, "A variational approach to some boundary value problems in the half line" in ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, vol. 56, pp. 192-209, 2005.

BIBTEX
@article{22129, author = {J.M. GOMES and L. SANCHEZ}, title = {A variational approach to some boundary value problems in the half line}, journal = {ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK}, year = 2005, pages = {192-209}, volume = 56 }